Paracetamol ACTAVIS Uses, Dosage, Side Effects, Precautions &Warnings
- 1 paracetamol ACTAVIS tablets 500mg information
- 2 paracetamol actavis used for and indication?
- 3 Paracetamol ACTAVIS Dosage
- 4 How it works Paracetamol ACTAVIS
- 5 paracetamol actavis side effects
- 6 Paracetamol ACTAVIS Interactions
- 7 Paracetamol ACTAVIS Warnings and Precautions
- 8 Drive and use machines
- 9 Paracetamol ACTAVIS and PREGNANCY / BREAST FEEDING / FERTILITY
- 10 What is Forms and Composition Paracetamol ACTAVIS?
paracetamol ACTAVIS tablets 500mg information
- This medicine contains paracetamol.
- It is indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.
- This presentation is for adults and children from 27 kg (from about 8 years) .
- For children with different weights, there are other paracetamol presentations: ask your doctor or pharmacist for advice.
paracetamol actavis used for and indication?
Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Paracetamol ACTAVIS Dosage
- The dosage of paracetamol depends on the weight of the child; ages are mentioned for information.
- If you do not know the child’s weight, weigh it to give the best dose.
- Paracetamol exists in many dosages, allowing to adapt the treatment to the weight of each child.
- The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
- This presentation is reserved for adults and children from 27 kg (from about 8 years old).
- For children weighing between 27 and 40 kg (approximately 8 to 13 years), the dosage is 1 capsule 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 capsules per day.
- For children weighing between 41 and 50 kg (approximately 12 to 15 years), the dosage is 1 capsule 500 mg per dose, to be renewed if necessary after 4 hours, without exceeding 6 capsules per day.
- For adults and children weighing more than 50 kg (starting at about 15 years of age), the usual dosage is 1 to 2 capsules at 500 mg per dose, depending on the intensity of the pain, to be repeated in case of need after 4 hours minimum.
- It is generally not necessary to exceed 3 g of paracetamol per day, or 6 capsules per day.
- However, in case of more intense pain and on the advice of your doctor, the total dose can be increased up to 4 g per day, or 8 capsules per day.
- doses higher than 3 g paracetamol per day require medical advice.
- NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking into account all medicines containing paracetamol in their formula).
Always observe at least 4 hours between shots.
In case of severe kidney disease (severe renal failure), the doses should be 8 hours apart and the total dose should not exceed 3 tablets per day (3 g).
If you have the impression that the effect of PARACETAMOL SANDOZ 500 mg capsule is too strong or too weak, talk to your doctor or pharmacist.
- The capsules are swallowed as is with a drink (eg water, milk, fruit juice).
- Capsule taking is contraindicated in children under 6 years of age because it can swallow sideways and choke. Use another form.
In addition, if your child has a fever over 38.5 ° C, you can improve the effectiveness of the drug treatment by:
- discover your child,
- drink it,
- do not leave your child in a place that is too hot.
Frequency of administration
Systematic catches prevent pain or fever oscillations.
- In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours.
- In adults, they must be spaced at least 4 hours apart.
- In case of severe kidney disease (severe renal failure), the catch will be spaced 8 hours apart.
How it works Paracetamol ACTAVIS
- The oral absorption of paracetamol is complete and rapid. Maximum plasma concentrations are reached 30 to 60 minutes after ingestion.
- Paracetamol is distributed rapidly in all tissues. The concentrations are comparable in blood, saliva and plasma. Plasma protein binding is low.
- – Paracetamol is metabolized mainly in the liver. The two major metabolic pathways are glucuronidation and sulfoconjugation. The latter pathway is rapidly saturable at dosages higher than the therapeutic doses.
- – A minor pathway, catalyzed by cytochrome P450, is the formation of a reactive intermediate, (N-acetyl benzoquinoneimine), which, under normal conditions of use, is rapidly detoxified by reduced glutathione and eliminated in the urine after conjugation to cysteine and mercaptopuric acid.
On the other hand, during massive intoxications, the quantity of this toxic metabolite is increased.
- – The elimination is essentially urinary. 90% of the ingested dose is eliminated by the kidney in 24 hours, mainly in the form of glucuroconjugate (60 to 80%) and sulfoconjugate (20 to 30%). Less than 5% is eliminated unchanged.
- – The elimination half-life is approximately 2 hours.
PHYSIOLOGICAL VARIATIONS :
- Renal impairment : In patients with severe renal impairment (creatinine clearance <10 ml / min), paracetamol and its metabolites are delayed.
- – Elderly : Conjugacy capacity is not changed.
paracetamol actavis side effects
The undesirable effects are listed below by class of organ systems and by frequency group. Frequency groups are defined as follows: very common (≥1 / 10); frequent (≥1 / 100, <1/10); uncommon (≥1 / 1,000, <1/100); rare(≥1 / 10,000, <1/1000); very rare (<1 / 10,000), or indeterminate frequency (can not be estimated based on available data).
Blood and lymphatic system disorders
- · Very rare : thrombocytopenia, agranulocytosis, leukopenia, neutropenia, pancytopenia.
Immune system disorders
- · Rare : hypersensitivity, Quincke’s deme.
- · Not known : anaphylactic shock, Stevens Johnson syndrome, Lyell syndrome.
The occurrence of these reactions requires the definitive discontinuation of this drug and related drugs.
- · Rare : Elevated liver enzymes.
Skin and subcutaneous tissue disorders
- · Rare : rash, pruritus, erythema, urticaria.
- · Very rare : cases of severe skin reactions.
The occurrence of these reactions requires the definitive discontinuation of this drug and related drugs
Paracetamol ACTAVIS Interactions
- The anticoagulant effect of warfarin and other coumarins may be increased by regular and prolonged use of paracetamol, resulting in increased bleeding risk. Occasional use of paracetamol has no significant effect.
- Regular control of the INR. Possible adaptation of oral anticoagulant dosage during paracetamol treatment and after discontinuation.
Associations to consider
+ Hepatotoxic substances (eg phenytoin, phenobarbital, carbamazepine, rifampicin, isoniazid)
- Concomitant administration of hepatotoxic substances may increase the risk of accumulation and therefore overdose with paracetamol. The risk of hepatotoxicity of paracetamol may be increased by drugs that induce microsomal liver enzymes, such as barbiturates, anti-epileptics (eg phenytoin, phenobarbital, carbamazepine) and antituberculous drugs (rifampicin, isoniazid).
- The hepatotoxicity of paracetamol may be aggravated by chronic or excessive ingestion of alcohol (see Warnings and Precautions for Use section ).
- The elimination half-life of chloramphenicol can be prolonged by concomitant administration of paracetamol.
- Paracetamol absorption may be reduced with simultaneous administration of cholestyramine, but this reduction is small if cholestyramine is administered one hour later.
- Domperidone can accelerate the absorption of paracetamol.
- Metoclopramide accelerates the absorption of paracetamol and increases its peak plasma concentrations.
- Probenecid disrupts the metabolism of paracetamol. In patients on probenecid therapy, the dose of paracetamol should be decreased.
- Regular use of paracetamol along with zidovudine may result in neutropenia and increase the risk of liver injury.
Interactions with paraclinical examinations
- Taking paracetamol may interfere with the glucose-glucose oxidase-peroxidase assay at abnormally high concentrations.
- Taking paracetamol may interfere with the determination of blood uric acid by the phosphotungstic acid method.
Paracetamol ACTAVIS Warnings and Precautions
- This presentation is RESERVED FOR ADULTS and the CHILD from 27 kg (ie from about 8 years).
- – To avoid a risk of overdose, check the absence of paracetamol in the composition of other drugs.
– Maximum recommended doses :
- . in children under 37 kg , the total dose of paracetamol should not exceed 80 mg / kg / day (see section on overdose).
- . in children from 38 kg to 50 kg , the total dose of paracetamol should not exceed 3 g per day (see section on overdose).
- . in adults and children over 50 kg , paracetamol THE TOTAL RATE SHALL NOT EXCEED 4 GRAMS PER DAY (see Overdose).
- – Capsule taking is contraindicated in children under 6 years of age because it can lead to a false route.
- In children treated with 60 mg / kg / day of paracetamol, the combination of another antipyretic is justified only in case of inefficiency.
Drive and use machines
Paracetamol ACTAVIS and PREGNANCY / BREAST FEEDING / FERTILITY
- Studies in animals have not shown any teratogenic or foetotoxic effect of paracetamol.
- Clinically, the results of epidemiological studies seem to exclude a particular malformative or fetotoxic effect of paracetamol.
- As a result, paracetamol, under normal conditions of use, may be prescribed throughout pregnancy.
- At therapeutic doses, administration of this drug is possible during breastfeeding.
In case of overdose or accidental poisoning, PREVENT MEDICAL ATTENTION IN EMERGENCY.
What is Forms and Composition Paracetamol ACTAVIS?
- Paracetamol. 500 mg
- For a capsule.
- Excipient with known effect: red cochineal A (E124).
- For the full list of excipients, see section 6.1.
Edrug-online contains comprehensive and detailed information about drugs available in the medical field, and is divided into four sections:
- Includes a general description of the drug, its use, brand names, FAQs, and relevant news and articles
- General explanation about dealing with the medicine: how to take the medicine, the doses and times of it, the start and duration of its effectiveness, the recommended diet during the period of taking the medicine, the method of storage and storage, recommendations in cases for forgetting the dose and instructions to stop taking the drug and take additional doses.
- For pregnant and breastfeeding women, the elderly, boys and drivers, and use before surgery.
- It treats possible side effects and drug interactions that require attention and its effect on continuous use.
- The information contained in this medicine is based on medical literature, but it is not a substitute for consulting a doctor.